Document Type

Article

Publication Date

2014

Keywords

Bezoutian matrix

Abstract

We give a self-contained proof that the nullity of the Bezoutian matrix associated with a pair of polynomials f and g equals the number of their common zeros counting multiplicities.

Publication Title

Elemente der Mathematik

Volume

69

Issue

1

First Page

33

Last Page

39

Required Publisher's Statement

Copyright by the European Mathematical Society

This is the author’s version of the article, the published journal version can be found at doi:10.4171/EM/243. http://www.ems-ph.org/journals/show_abstract.php?issn=0013-6018&vol=69&iss=1&rank=6

Subjects - Topical (LCSH)

Matrices

Genre/Form

articles

Type

Text

Rights

Copying of this document in whole or in part is allowable only for scholarly purposes. It is understood, however, that any copying or publication of this document for commercial purposes, or for financial gain, shall not be allowed without the author’s written permission.

Language

English

Format

application/pdf

Included in

Mathematics Commons

Share

COinS